MathSciNet Relay Station
MathSciNet bibliographic data
MR994907 54H25 (47H10)
Kaneko, Hideaki; Sessa, Salvatore Fixed point theorems for compatible multi-valued and single-valued mappings. Internat. J. Math. Math. Sci. 12 (1989), no. 2, 257–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement